# SDR SIMA20120607005

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 5,466 hours, 3,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3744, THE CREW REPORTED THE NR 2 FLIGHT ATTENDANT FLASHLIGHT HOLDER INOPERATIVE.  REMOVED AND REPLACED THE NR 2 FLIGHT ATTENDANT FLASH LIGHT HOLDER IAW AMM 25-61-02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
